Efficient and robust scale estimation for trended time series
This paper presents a new method for robust online variability extraction in time series. The proposed estimator is simultaneously highly robust and efficient. We derive its breakdown point, influence function, and asymptotic variance and study the finite sample properties in a simulation study.
| Year of publication: |
2009
|
|---|---|
| Authors: | Caliskan, Derya ; Croux, Christophe ; Gelper, Sarah |
| Published in: |
Statistics & Probability Letters. - Elsevier, ISSN 0167-7152. - Vol. 79.2009, 18, p. 1900-1905
|
| Publisher: |
Elsevier |
Saved in:
Saved in favorites
Similar items by person
-
Robust explicit estimators of Weibull parameters
Boudt, Kris, (2011)
-
Robust online scale estimation in time series : regression-free approach
Gelper, Sarah, (2007)
-
Robust forecasting with exponential and Holt-Winters smoothing
Gelper, Sarah, (2010)
- More ...